# SDR IKBR2020092400009

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N30SU
- Make and model: Cessna 172S
- Aircraft serial: 172S11625
- Aircraft time: 2,339 hours
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: M3163
- Condition: Loose
- Location: Engine
- Part time: 1,030 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A 500HR INSPECTION ON THE 4371 MAGS S/N 17120865 S/N 17120867, WE FOUND BOTH IMPULSE COUPLINGS P/N M3163 HAVE LOOSE PAWL RIVETS, INSTALLED NEW MAGS.  MAGNETOS HAD 1029.8 HRS.
